# SDR AALA20050154

- Difficulty date: February 25, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY PATH CEILING LIGHT AT ROWS 18, 20 AND 21 INOPERATIVE.  TIGHTENED LOOSE CONNECTORS ON OVERHEAD BIN EMERGENCY LIGHT BATTERY PACK AT ROW 20 FOR OVERHEAD EMERGENCY PATH CEILING LIGHTS AT ROWS 18, 20 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
